# SDR DALA2021121307656

- Difficulty date: December 11, 2021
- Submitted: December 13, 2021
- Operation: Air carrier
- Aircraft: N194DN
- Make and model: Boeing 767332
- Aircraft serial: 28451
- Aircraft time: 102,557 hours, 14,911 cycles
- System (JASC): 5270 · Door Warning System
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 194 2R DOOR ARMED PLACARD WILL NOT RETRACT WHEN DOOR IS DISARMED. CORRECITVE ACTION: ARMED DOOR 2R. PER B767 MM 52-73 DOOR 2R CHECKS NORMAL. OK FOR SVC. (8206563)
